# SDR AU000881

- Difficulty date: August 10, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Misinstalled
- Location: Extinguishing Sy
- Component: Extinguishing S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 FIRE BOTTLE SQUIB WIRING INCORRECTLY WIRED TO THE BOTTLE ARM/FIRING SWITCH.  SUBMITTER STATED THIS WOULD HAVE PREVENTED OPERATION OF THE FIRE BOTTLE.  SUSPECT MANUFACTURING ERROR.  (X)
